# SDR CA141202038

- Difficulty date: November 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Engine: Lyc IO360L2A
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Interference
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) VHF COM RADIO HAS LOTS OF STATIC ON FREQUENCY 120.0. TROUBLESHOOTING HAS DETERMINED THAT THE PROBLEM IS MOST LIKELY ASSOCIATED WITH THE FUEL SENDING UNITS. TYPE CERTIFICATE HOLDER IS AWARE OF THE PROBLEM. (TC# 20141202038)
